# SDR 96ZZZX5852

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Snias AS350D
- Aircraft serial: 1621
- System (JASC): 6410 · Tail Rotor Blades
- Part: Laminated Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: T/R Pink
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, FROM KIT 350A33-2153-00 CORRECTED PROBLEM.
